# SDR UPS04M42585

- Difficulty date: May 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft time: 25,354 hours, 5,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FUSELAGE SKIN IS GOUGED BEYOND LIMITS AFT OF STATION 1946.75 AFT OF AFT BULK CARGO DOOR.  BLENDED OUT GOUGES, TRIMMED EXISTING DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5330-20608-A, SAA SK 251-690.
